Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 5, Issue 1

Issues

A note on the Poénaru condition

Ilya Kapovich
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.036

About the article

Published Online: 2006-01-23

Published in Print: 2001-11-28


Citation Information: Journal of Group Theory, Volume 5, Issue 1, Pages 119–127, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.036.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sean Cleary, Susan Hermiller, Melanie Stein, and Jennifer Taback
Mathematische Zeitschrift, 2011, Volume 269, Number 3-4, Page 879

Comments (0)

Please log in or register to comment.
Log in